Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Dizziness and lethargy after taking a combination of Losartan and Bystolic.

User rating for this question
Very Good
Answered by

Cardiologist, Interventional
Practicing since : 1998
Answered : 410 Questions
I am taking a combination of lorsatan (100mg) and bystolic (10 mg) and am having problems with some dizziness and lethargy. I have been on this combination for over a year now.
Posted Fri, 27 Apr 2012 in Hypertension and Heart Disease
Answered by Dr. Prabhakar C Koregol 4 hours later

Thanks for posting your query.

What I understand from you query is you would like to know reason for your symptoms and if it's related your medicines.

Yes, occasionally BP medicines can cause dizziness and it can occur at anytime in the treatment period, which can be assertained by BP recording in various postures.

Both high and low blood pressures can cause it.

Taking your entire history in consideration, I would like to suggest you should have evaluation of heart function by echocardiograph and pacemaker testing and also blood tests for thyroid and electrolytes to rule out other causes. Based on the results we will have to plan further.

I hope, I have answered your query. Please accept my answer in case you have no follow up queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor